Alert archive / Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Aug 13, 2021, 9:46 PM EDT for City of Danville, Virginia; Caswell County, North Carolina. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2021, 9:46 PM EDT (01:46 UTC)
- Expired
- Aug 13, 2021, 10:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Blacksburg, VA
- Hail
- 0.50 in
- Wind
- 50
Counties Caswell County, NC, City of Danville, VA
The radar
The Roanoke radar (KFCX), 100 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2291 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1604 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
318
WWUS81 KRNK 140146
SPSRNK
Special Weather Statement
National Weather Service BLACKSBURG VA
946 PM EDT Fri Aug 13 2021
NCZ005-006-VAZ044-058-140230-
Rockingham NC-Caswell NC-Halifax VA-Pittsylvania VA-
946 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of
eastern Rockingham, Caswell, southeastern Pittsylvania and
southwestern Halifax Counties and the City of Danville through 1030
PM EDT...
At 946 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Westover Hills to near Monroeton. Movement
was northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Danville...
Reidsville...
Yanceyville...
Bethel...
Providence...
Jericho...
and Mayfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3625 7974 3625 7976 3661 7954 3685 7898
3627 7934 3625 7947 3625 7953 3624 7953
TIME...MOT...LOC 0146Z 238DEG 26KT 3659 7949 3626 7969
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
$$
RRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 8:22 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Aug 13, 8:22 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 822 PM EDT Fri Aug 13 2021 .SYNOPSIS... A cold front will move through the area Saturday and stall over the southern Appalachians. This will result in unsettled weather into early next week with scattered to numerous showers and thunderstorms. Cooler temperatures can also be expected early next week along with abundant cloud cover. && .NEAR TERM /THROUGH SATURDAY/... As of 815 PM EDT Friday... A quick update to remove the Severe Thunderstorm Watch from products, which ended at 8 PM. Showers and embedded storms are across southeastern WV and parts of north central VA. These are finally quieting down, and this has happened only recently. Precipitation received today and this evening, especially over Summers and Greenbrier Counties in WV, and Rockbridge County in VA, may prime them for additional water issues tomorrow with the FROPA. As of 710 PM EDT Friday... A few multicell clusters of thunderstorms and isolated showers continue across WV and VA this evening. The severe threat is largely over, however there is still the possibility for heavy rainfall and gusty winds as this activity wanes. Outflow boundaries and loss of insolation have stabilized much of the area...and SPC mesoanalysis shows increasing CIN. Cloud to ground lightning have decreased dramatically, with an increase in intracloud flashes as stratiform regions grow. Will be dropping the severe thunderstorm watch on time at 8 PM or a little before. Broad cyclonic flow aloft will push a cold front towards the TN Valley towards morning, with showers and thunderstorms becoming more widespread by mid morning. As of 245 PM EDT Friday... Scattered thunderstorms expected through this evening. Scattered to numerous showers and storms expected again Saturday. Scattered strong to isolated severe storms are expected until sunset...most numerous across the Virginias. Severe thunderstorm watch #436 is in effect until 8PM along the VA Blue Ridge and foothills. After todays activity wanes, expect another muggy night with lows in the 60s mountains to the lower 70s piedmont. Threat for showers/thunderstorms will continue across WVA through the overnight per approach of the upstream cold front. This front is expected to move southeast across the OH valley tonight and essentially be on our doorstep by daybreak Saturday. Expect showers/storms to be ongoing along the front Saturday morning, becoming more prolific as the front crosses the forecast area during the day. Forecast reflects better than a 50/50 chance for wetting Saturday, rain amounts generally between 0.25 and 0.50...locally higher where thunderstorms persist. Still looking at scattered strong storms with isolated severe per temperatures warming back into the 80s to lower 90s, another unstable day. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... As of 200 PM EDT Friday... An upper level ridge off the Southeast Coast will slow down the arrival of a cold front trying to move southeast across the Ohio Valley late Saturday. The latest models have the front moving over the mountains Saturday evening, then into northern North Carolina by sunrise Sunday morning. SPC currently has a Marginal Risk for severe thunderstorms where the lee trough reside over the piedmont. However, with the front approaching and entering the mountains during diurnal heating, expected this risk area maybe expanded westward. Also with very high PWATs, any storm can produce heavy downpours, leading to flash flooding. From initial appearances, Saturday afternoon and night will be the most active weather day of the period. Surface high pressure moves over New England Sunday and wedges south into the Carolinas Sunday night. With the upper level ridge remaining off the Southeast Coast, tropical moisture will overrun the wedge, keeping Sunday mostly cloudy. Rain chances will be best near the front (along the VA/NC border) during the day then fade through the evening. The area will be deeper into the wedge on Monday. As the winds become southeasterly, we are most likely to see extensive cloud cover with spotty areas of light rain/drizzle, moreso along the eastern slopes of the NW NC/SW VA Blue Ridge. Rain may gain intensity Monday night as remnants of TS Fred moves inland over the southeastern states with surface winds increasing from the southeast along the southern Blue Ridge. Having a wedge, abundant clouds and rain in the forecast, temperatures will run around 10F cooler than normal Sunday and Monday. High temperatures each day should not make it into the 80s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 200 PM EDT Friday... The upper level ridge will remain off the Southeast Coast with a surface wedge over the Mid Atlantic states on Tuesday. The big question is, where is Fred? The Hurricane Center has the center of the remnants of TS Fred in the vicinity of the northern GA/AL border Tuesday afternoon. Some models have the storm wobbling in this area for another day while others track it slowly to the north along the western side of the Appalachains Mountains Tuesday into Wednesday. We will have high PoPs for the Tuesday-Wednesday time-frame, then back to afternoon summer-time convection Thursday. Temperatures will remain cooler than normal Tuesday and Wednesday. Temperatures return to near normal on Thursday. For official details on Tropical Storm Fred, please refer to the guidance from NHC. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... As of 700 PM EDT Friday... Scattered storms expected until soon after sunset...activity diminishing after sunset. An inbound frontal boundary will likely result in upstream activity persisting across WV and the Mason Dixon. Maintained VCTS for all TAF sites until about 00Z...then removed for the overnight. Expect repeat thunderstorm threat Saturday, but more prolific in coverage as a cold front slowly moves through the central Appalachians from N-S. Any fog tonight will be patchy. Winds are expected to be mainly from the west and under 10 kts. Expect strong outflow wind gusts near thunderstorms. Forecast confidence = good. Extended Aviation Discussion... A cold front moving in from northwest will bring a better threat of storms for the weekend and into early next week, potentially enhanced by tropical moisture from Fred. So overall, aside from storms and patchy fog, should be mainly VFR, with potential for sub-VFR over the weekend if we get an easterly fetch behind the front off the Atlantic, especially at night. && .CLIMATE... As of 115 AM EDT Friday... Records for: Friday 08/13/2021 Site MaxT Year MinT Year LoMax Year HiMin Year KBLF 95 1925 46 1919 63 1966 70 2016 KDAN 102 1977 52 1930 68 1979 77 1918 KLYH 98 1935 49 1930 68 1986 75 1926 KROA 99 1926 45 1930 69 1946 74 2019 KRNK 95 1926 43 1930 64 1996 68 2016 && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PM NEAR TERM...PM/SH SHORT TERM...RCS LONG TERM...RCS AVIATION...PM CLIMATE...PM/WP
Hazardous weather outlook, Aug 13, 8:16 PM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 816 PM EDT Fri Aug 13 2021 VAZ035-045>047-058-059-150030- Amherst-Campbell-Appomattox-Buckingham-Halifax-Charlotte- 816 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered strong thunderstorms are possible Saturday afternoon. There could be some locally heavy rainfall over the weekend as well. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Reports should be submitted by phone, social media, by email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk. NCZ001>006-018>020-VAZ007-009>020-022>024-032>034-043-044-WVZ042>044- 507-508-150030- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Henry-Pittsylvania-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 816 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heavy rainfall could lead to localized flooding this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Hanes
In the hours before
Special weather statement, Aug 13, 7:56 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
756 PM EDT Fri Aug 13 2021
VAZ023-024-034-035-045-140030-
Botetourt VA-Amherst VA-Campbell VA-Bedford VA-Rockbridge VA-
756 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of
south central Rockbridge, north central Campbell, northern Bedford,
east central Botetourt, and southwestern Amherst Counties and the
City of Lynchburg through 830 PM EDT...
At 756 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Buchanan to near Bedford. Movement was
northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lynchburg...
Bedford...
Buchanan...
Glasgow...
Big Island...
Forest...
and Coleman Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, south central and west central Virginia.
&&
LAT...LON 3768 7947 3738 7899 3728 7951 3748 7982
TIME...MOT...LOC 2356Z 244DEG 21KT 3747 7967 3735 7948
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RRSpecial weather statement, Aug 13, 8:08 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
808 PM EDT Fri Aug 13 2021
VAZ007-009-010-WVZ042-043-140100-
Tazewell VA-Bland VA-Smyth VA-Mercer WV-Summers WV-
808 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of
northwestern Smyth, Tazewell, west central Bland, west central
Summers and western Mercer Counties through 900 PM EDT...
At 808 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Northfork to near Claypool Hill. Movement
was east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bluefield...
Tazewell...
Matoaka...
Camp Creek...
Burkes Garden...
Pocahontas...
and Bramwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3696 8178 3699 8180 3720 8166 3721 8156
3726 8150 3727 8142 3742 8131 3742 8128
3746 8131 3751 8121 3756 8120 3765 8092
3700 8141 3693 8183
TIME...MOT...LOC 0008Z 248DEG 17KT 3744 8135 3702 8172
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RRSpecial weather statement, Aug 13, 8:41 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
841 PM EDT Fri Aug 13 2021
VAZ034-035-045-046-140115-
Amherst VA-Campbell VA-Bedford VA-Appomattox VA-
841 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of
northwestern Appomattox, north central Campbell, east central
Bedford, and southeastern Amherst Counties and the City of Lynchburg
through 915 PM EDT...
At 841 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lynchburg, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lynchburg...
Amherst...
Concord...
Forest...
Madison Heights...
Boonsboro...
and Falconerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3733 7925 3744 7932 3761 7899 3736 7886
TIME...MOT...LOC 0041Z 248DEG 15KT 3741 7919
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
RRSpecial weather statement, Aug 13, 8:52 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
852 PM EDT Fri Aug 13 2021
VAZ007-010-WVZ042-043-140130-
Tazewell VA-Bland VA-Mercer WV-Summers WV-
852 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of
eastern Tazewell, central Bland, southwestern Summers and Mercer
Counties through 930 PM EDT...
At 852 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wenonah to near Asberrys. Movement was
east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bluefield...
Princeton...
Tazewell...
Athens...
Matoaka...
Ceres...
and Rocky Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3726 8147 3727 8142 3742 8131 3742 8128
3745 8130 3750 8126 3766 8080 3704 8121
3705 8122 3700 8131 3704 8159
TIME...MOT...LOC 0052Z 253DEG 16KT 3747 8121 3705 8150
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RRSpecial weather statement, Aug 13, 9:12 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
912 PM EDT Fri Aug 13 2021
NCZ005-006-VAZ044-058-140145-
Rockingham NC-Caswell NC-Halifax VA-Pittsylvania VA-
912 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of
eastern Rockingham, Caswell, south central Pittsylvania and
southwestern Halifax Counties and the southeastern City of Danville
through 945 PM EDT...
At 912 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mayfield to near Bethany. Movement was
east at 15 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Danville...
Reidsville...
Wentworth...
Yanceyville...
Bethel...
Providence...
and Mayfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3626 7990 3654 7963 3664 7906 3625 7943
3625 7953 3624 7953 3624 7963
TIME...MOT...LOC 0112Z 264DEG 14KT 3649 7961 3625 7984
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
RRSpecial weather statement, Aug 13, 9:46 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
946 PM EDT Fri Aug 13 2021
NCZ005-006-VAZ044-058-140230-
Rockingham NC-Caswell NC-Halifax VA-Pittsylvania VA-
946 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of
eastern Rockingham, Caswell, southeastern Pittsylvania and
southwestern Halifax Counties and the City of Danville through 1030
PM EDT...
At 946 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Westover Hills to near Monroeton. Movement
was northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Danville...
Reidsville...
Yanceyville...
Bethel...
Providence...
Jericho...
and Mayfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3625 7974 3625 7976 3661 7954 3685 7898
3627 7934 3625 7947 3625 7953 3624 7953
TIME...MOT...LOC 0146Z 238DEG 26KT 3659 7949 3626 7969
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RRThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:08 PM EDT | Special Weather Statement | RNK | Tazewell | 52 min |
| Aug 13, 8:41 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 34 min |
| Aug 13, 10:28 PM EDT | Special Weather Statement | RNK | City of Danville | 47 min |
| Aug 13, 11:36 PM EDT | Special Weather Statement | RNK | Tazewell | 39 min |
| Aug 13, 11:48 PM EDT | Severe Thunderstorm Warning | RNK | Tazewell | 57 min |
| Aug 14, 2:39 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Buckingham | 66 min |
| Aug 14, 2:45 PM EDT | Special Weather Statement | RNK | Franklin | 30 min |
| Aug 14, 4:05 PM EDT | Special Weather Statement | RNK | City of Martinsville | 25 min |
| Aug 14, 4:07 PM EDT | Special Weather Statement | RNK | Patrick | 23 min |
| Aug 14, 4:08 PM EDT | Special Weather Statement | RNK | Charlotte | 37 min |
| Aug 14, 4:30 PM EDT | Special Weather Statement | RNK | Patrick | 30 min |
| Aug 14, 4:31 PM EDT | Special Weather Statement | RNK | City of Martinsville | 29 min |
| Aug 14, 4:34 PM EDT | Special Weather Statement | RNK | Halifax | 26 min |
| Aug 14, 4:46 PM EDT | Areal Flood Advisory | RNK | Patrick | 2 hr |
| Aug 14, 4:50 PM EDT | Areal Flood Advisory | RNK | Charlotte | 3 hr |
| Aug 14, 5:04 PM EDT | Special Weather Statement | RNK | Halifax | 26 min |
| Aug 14, 5:05 PM EDT | Special Weather Statement | RNK | Franklin | 25 min |
| Aug 14, 5:08 PM EDT | Special Weather Statement | RNK | Charlotte | 37 min |
| Aug 14, 5:16 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 59 min |
| Aug 14, 5:25 PM EDT | Special Weather Statement | RNK | City of Galax | 35 min |
| Aug 14, 5:29 PM EDT | Special Weather Statement | RNK | Franklin | 31 min |
| Aug 14, 5:35 PM EDT | Areal Flood Advisory | RNK | Halifax | 3 hr |
| Aug 14, 5:45 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Wythe | 45 min |
| Aug 14, 5:46 PM EDT | Special Weather Statement | RNK | Franklin | 29 min |
| Aug 14, 6:10 PM EDT | Areal Flood Advisory | RNK | Charlotte | 2 hr |
| Aug 14, 6:31 PM EDT | Areal Flood Advisory | RNK | Halifax | 2 hr |
| Aug 14, 6:38 PM EDT | Areal Flood Advisory | RNK | Carroll, Grayson, Wythe | 117 min |
| Aug 14, 6:39 PM EDT | Special Weather Statement | RNK | Halifax | 36 min |
| Aug 14, 6:55 PM EDT | Special Weather Statement | RNK | Wythe | 35 min |
| Aug 14, 7:18 PM EDT | Severe Thunderstorm Warning | RNK | Pulaski, Wythe | 22 min |
| Aug 14, 7:22 PM EDT | Special Weather Statement | RNK | Amherst, City of Buena Vista | 23 min |
| Aug 14, 7:25 PM EDT | Special Weather Statement | RNK | Bedford | 35 min |
| Aug 14, 7:29 PM EDT | Special Weather Statement | RNK | Smyth | 31 min |
| Aug 14, 7:31 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 29 min |
| Aug 14, 7:35 PM EDT | Special Weather Statement | RNK | Bath | 25 min |
| Aug 14, 7:43 PM EDT | Special Weather Statement | RNK | Pulaski | 32 min |
| Aug 14, 7:47 PM EDT | Areal Flood Advisory | RNK | Pulaski, Wythe | 85 min |
| Aug 14, 7:50 PM EDT | Special Weather Statement | RNK | Amherst, Buckingham, City of Buena Vista | 25 min |
| Aug 13, 9:12 PM EDT | Special Weather Statement | RNK | Caswell | 33 min |
| Aug 13, 11:43 PM EDT | Special Weather Statement | RNK | Rockingham | 32 min |
| Aug 14, 12:13 AM EDT | Special Weather Statement | RNK | Rockingham | 32 min |
| Aug 14, 2:52 PM EDT | Severe Thunderstorm Warning | RNK | Surry, Wilkes | 38 min |
| Aug 14, 3:13 PM EDT | Areal Flood Advisory | RNK | Surry, Wilkes | 3 hr |
| Aug 14, 3:32 PM EDT | Special Weather Statement | RNK | Surry | 28 min |
| Aug 14, 4:14 PM EDT | Special Weather Statement | RNK | Stokes | 31 min |
| Aug 14, 5:08 PM EDT | Special Weather Statement | RNK | Stokes | 37 min |
| Aug 14, 5:12 PM EDT | Special Weather Statement | RNK | Caswell | 33 min |
| Aug 14, 5:14 PM EDT | Special Weather Statement | RNK | Rockingham | 31 min |
| Aug 14, 5:22 PM EDT | Special Weather Statement | RNK | Alleghany | 23 min |
| Aug 14, 5:49 PM EDT | Special Weather Statement | RNK | Rockingham | 26 min |
| Aug 14, 5:53 PM EDT | Areal Flood Advisory | RNK | Rockingham, Stokes | 3 hr |
| Aug 14, 6:17 PM EDT | Special Weather Statement | RNK | Rockingham | 28 min |
| Aug 13, 8:52 PM EDT | Special Weather Statement | RNK | Mercer | 38 min |
Nearby
Special Weather Statements in Virginia, 2021Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.